MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD LEGACY PCA 6300 PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD LEGACY PCA 6300 PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for analysis.Visual inspection found a malfunctioned downstream occlusion sensor.Functional and visual tests were performed and the reported issue was duplicated.The cause of the reported issue was due to the downstream occlusion sensor.As a result, the downstream occlusion sensor was replaced.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Event or Problem Description
It was reported that the pump was broken.During physical inspection, it was found that the downstream occlusion sensor was faulty.There was unknown patient involvement, no patient injury was reported.

Brand Name
CADD LEGACY PCA 6300 PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21173816
Report Number3012307300-2025-00827
Device Sequence Number4273385
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)081016
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown